MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES, LP; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility (b)(6) 2024 "registered nurse inserted foley catheter and when registered nurse went to inflate balloon of the foley catheter noticed something floating in the saline syringe".
 
Additional Manufacturer Narrative
According to the facility (b)(6) 2024 "registered nurse inserted foley catheter and when registered nurse went to inflate balloon of the foley catheter noticed something floating in the saline syringe".Per the facility there was no harm to the patient as the issue was identified prior to reaching the patient.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key20893906
Report Number1417592-2024-01017
Device Sequence Number8773125
Product Code OHR
UDI-Device Identifier40193489987424
UDI-Public40193489987424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Catalogue NumberURO175716
Device Lot Number24GBP412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown